PRESCRIPTION ERROR RESULTING IN VALPROIC ACID INTOXICATION

Authors

  • Suzanne V. Frankfort PharmD,

    1. Department of Geriatric Medicine, Department of Pharmacy and Pharmacology
    Search for more papers by this author
  • Linda R. Tulner MD,

    1. Department of Geriatric Medicine, Slotervaart Hospital, Amsterdam, the Netherlands
    Search for more papers by this author
  • Wilma Knol MD,

    1. Department of Geriatric Medicine, Slotervaart Hospital, Amsterdam, the Netherlands
    Search for more papers by this author
  • Jos P. C. M. Van Campen MD,

    1. Department of Geriatric Medicine, Slotervaart Hospital, Amsterdam, the Netherlands
    Search for more papers by this author
  • Jan H. M. Schellens MD, PhD,

    1. Department of Biomedical Analysis, Faculty of Pharmaceutical Sciences, Utrecht University, Utrecht, the Netherlands, Department of Medical Oncology, Antoni van Leeuwenhoek Hospital, The Netherlands Cancer Institute, Amsterdam, the Netherlands
    Search for more papers by this author
  • Jos H. Beijnen PharmD, PhD

    1. Department of Pharmacy and Pharmacology, Slotervaart Hospital, Amsterdam, the Netherlands, Department of Biomedical Analysis, Faculty of Pharmaceutical Sciences, Utrecht University, Utrecht, the Netherlands
    Search for more papers by this author

No abstract is available for this article.

Ancillary